RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shapiro, Boris Zalmanovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13
Presentations: 1

Number of views:
This page:1305
Abstract pages:3054
Full texts:820
References:323
E-mail: ,

http://www.mathnet.ru/eng/person19520
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shapiro.boris-zalmanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/212628

Publications in Math-Net.Ru
2011
1. Mikael Passare, J. Maurice Rojas, Boris Shapiro, “New multiplier sequences via discriminant amoebae”, Mosc. Math. J., 11:3 (2011),  547–560  mathnet  mathscinet  isi
2009
2. B. Shapiro, M. Shapiro, “On Eigenvalues of Rectangular Matrices”, Tr. Mat. Inst. Steklova, 267 (2009),  258–265  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 248–255  isi  scopus
2006
3. T. Ekedahl, B. Z. Shapiro, M. Z. Shapiro, “First steps towards total reality of meromorphic functions”, Mosc. Math. J., 6:1 (2006),  95–106  mathnet  mathscinet  zmath  isi
2003
4. B. Z. Shapiro, A. D. Vainshtein, “Counting real rational functions with all real critical values”, Mosc. Math. J., 3:2 (2003),  647–659  mathnet  mathscinet  zmath  isi  elib
1997
5. B. Z. Shapiro, “Normal Forms of the Whitney Umbrella with Respect to the Contact Group Preserving a Cone”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  91–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 144–147  isi
6. B. Z. Shapiro, “On the number of connected components of the space of trigonometric polynomials of degree $n$ with $2n$ different critical values”, Mat. Zametki, 62:4 (1997),  635–640  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 529–534  isi
1990
7. B. Z. Shapiro, “Spaces of linear differential equatios, and flag manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990),  173–187  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:1 (1991), 183–197
1989
8. B. Z. Shapiro, “Linear differential equations and real flag manifolds”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 82–83  isi
9. V. P. Kostov, B. Z. Shapiro, “The flags in $\mathbf{R}^3$, transversal to a given set of flags, form an $M$-manifold”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 5,  26–30  mathnet  mathscinet  zmath
1988
10. A. D. Vainshtein, B. Z. Shapiro, “Singularities of the boundary of a domain of hyperbolicity”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 33 (1988),  193–214  mathnet  mathscinet  zmath; J. Soviet Math., 52:4 (1990), 3326–3337
1985
11. A. D. Vainshtein, B. Z. Shapiro, “Higher-dimensional analogs of the theorems of Newton and Ivory”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  20–24  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 17–20  isi
1984
12. A. D. Vainshtein, L. I. Reytblat, B. Z. Shapiro, “Asymptotic behavior of the solution of difference equations of two variables”, Differ. Uravn., 20:8 (1984),  1433–1437  mathnet  mathscinet  zmath
1980
13. A. D. Vainshtein, B. Z. Shapiro, “Structure of a set of $\bar a$-representable numbers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  8–11  mathnet  mathscinet  zmath

1985
14. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet

Presentations in Math-Net.Ru
1. On Waring's problem for a polynomial ring
R. Freberg, Dzh. Ottaviani, B. Z. Shapiro
International conference "Analysis and Singularities" dedicated to the 75th anniversary of Vladimir Igorevich Arnold
December 18, 2012 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020